# SDR SWIA200413985

- Difficulty date: July 27, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,343 hours, 3,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 621 FLOOR SUPPORT ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR ITEMS IAW 601R-53-61-117-1, -3, AND -79 COMPLIED WITH REO 601R-53-61-117.
